Necessary conditions for the tightness of odd-dimensional combinatorial manifolds.

Spreer, Jonathan (2016) Necessary conditions for the tightness of odd-dimensional combinatorial manifolds.. European Journal of Combinatorics, 51 475-491. doi:10.1016/j.ejc.2015.07.017


Author Spreer, Jonathan
Title Necessary conditions for the tightness of odd-dimensional combinatorial manifolds.
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
1095-9971
Publication date 2016-01
Year available 2015
Sub-type Article (original research)
DOI 10.1016/j.ejc.2015.07.017
Open Access Status DOI
Volume 51
Start page 475
End page 491
Total pages 17
Place of publication Camden, London, United Kingdom
Publisher Academic Press
Collection year 2017
Language eng
Formatted abstract
We present a necessary condition for (ℓ−1)-connected combinatorial (2ℓ+1)-manifolds to be tight. As a corollary, we show that there is no tight combinatorial three-manifold with first Betti number at most two other than the boundary of the four-simplex and the nine-vertex triangulation of the three-dimensional Klein bottle.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2016 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 26 Aug 2015, 10:40:55 EST by Jonathan Spreer on behalf of Mathematics